# SDR DL76G080315

- Difficulty date: March 3, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 41,753 hours, 6,223 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA2834
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS BACK BOARD CABLE NOT ATTACHED.  FOUND SLIDE PACK NOT SECURED ALONG ONE SIDE AND LOOSE ON THE OTHER SIDE.  FOUND DUCT TAPE COVERING RETAINING CABLE HOLE AT TOP OF SLIDE.  SLIDE REPLACED ON NR 00175 AND DL JIC 7809 SLIDE PART NBR 251004926 (DL) 101651-303 (MFG).
